# SDR ZESA2008020

- Difficulty date: October 10, 2008
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N630JS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0030
- Aircraft time: 370 hours, 306 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 716RA00013
- Part serial: 072995700044
- Condition: Damaged
- Location: Zone 400
- Part time: 370 hours, 306 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT INSP, MX DISCOVERED A POPPED RIVET WITH SEVERAL OTHERS SHOWING SIGNS OF DETERIORATION.  FURTHER INSP REVEALED A FAN BLADE HAD BEEN DAMAGED FROM THE RIVET HEAD.  A BORESCOPE WAS ACCOMPLISHED TO ENSURE NO FURTHER DAMAGE WAS CAUSED.  INLET AND FAN BLADE WAS REPLACED.  SEVERAL OTHER ACFT IN OUR FLEET ARE EXHIBITING RIVET STREAKS.  MFG IS WORKING WITH MFG TO TEAR DOWN THE INLETS AND DETERMINE THE CAUSE OF THE ISSUE.  PRELIMINARY REPORTS INDICATE THAT THE RIVET BREAK DOWN IS DUE TO AN ACOUSTIC VIBRATION. MFG HAS PROVIDED A NEW (LOW ACOUSTIC VIBRATION) ENGINE FAN TO BE INSTALLED ON THIS ENGINE (WHICH HAD THE MOST PREVALENT ACOUSTIC VIBE).  AT THIS POINT, WILL CONTINUE TO MONITOR ALL INLETS FOR FURTHER SIGNS OF DETERIORATION AND WILL WORK WITH MFG AND HBC TO ENSURE THE CORRECTIVE ACTION IS ADEQUATE.
